# SDR UALA2013031801618

- Difficulty date: March 16, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN HAS CORROSION BTWN WS 81 AND 85 ALONG S14L.  REMOVED CORROSION AND REPAIRED DAMAGE PER ECRA 5730-02748. MAJOR REPAIR
